# SDR 2007UALA04042

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 45,391 hours, 16,483 cycles
- Engine: Iae V2527A5
- Engine time: 33,724 hours, 13,680 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SURGED ON RUNWAY AT 140 KNOTS.    10-19-07    ACP HPC,  HPT AND CLAPPER BORO INSPECTION. NO DAMAGE NOTED. ACP 7TH AND 10TH STAGE BLEED VALVE AND SOLONID CHECKED GOOD. ALSO LUBED VSV AND LPC.  NO REPEATS SINCE ORIGINAL.
